林和子

發布者:任仲晟發布時間:2014-05-26瀏覽次數:3561

林和子,男,1981108日出生,福建漳州詔安人,副教授,碩士研究生導師。

聯系郵箱linhezi_1@163.com;lhz1@fjnu.edu.cn

教育經歷:

2009/09 – 2012/07,復旦大學,數學科學學院,博士

2006/09 – 2009/07,廈門大學,數學科學學院,碩士

2001/09 – 2005/07,廈門大學,數學科學學院,學士

工作經歷

1. 2015/12-至今,福建師范大學,數學與信息學院,副教授

2. 2012/08-2015/11,福建師范大學,數學與計算機科學學院,講師

主持或參加科研項目項目情況:

1、福建省科技廳面上項目,2017J01398,完備黎曼流形上的調和形式及消滅定理,2017/04-2020/04,在研,主持。

2、國家自然科學基金青年項目,11401099、關于臨界度量和Ricci孤立子的剛性問題及其幾何結構、2015/01-2017/12、已結題、主持。

3、國家自然科學基金天元項目,11326045、f-極小子流形和共形平坦流行的剛性問題及幾何拓撲性質、2014/01-2014/12、已結題、主持。

研究成果:

1. Hezi Lin, G.L. Yang, Y.B. Ren and T. Chong, Monotonicity formulae and Liouville theorems of harmonic maps with potential, J. Geom. Phys.,62 (2012), 1939-1948.

2. Hezi Lin, Lp-vanishing results for conformally flat Riemannian manifolds, J. Geom. Phys. 73 (2013), 157-165.

3. Yuxin Dong and Hezi Lin, Monotonicity formulae, vanishing theorems and some geometric applications, Quart. J. Math. 65 (2014), 365-397.

4. Hezi Lin, On the structure of conformally flat Riemannian manifolds, Nonlinear Anal. 123–124(2015), 115-125.

5. Hezi Lin, On the structure and volume growth of submanifolds in Riemannian manifolds. J. Geom. Phys. 92 (2015), 119-128.

6. Hezi Lin, Vanishing theorems for L^2 harmonic forms on complete

Submanifolds in Euclidean space, J. Math. Anal. Appl. 425 (2015), no. 2,

774-787.

7. Hezi Lin, L2 harmonic forms on submanifolds in a Hadamard manifold, Nonlinear Anal. 125(2015), 310-322.

8. Hezi Lin, On the structure of submanifoldsin Euclidean space with flat normal bundle, Results. Math. 68 (2015), 313-329.

9. Yuxin Dong, Hezi Lin and Guilin Yang, Liouville theorems for F-harmonic Maps and their applications, Results. Math. 69 (2016), no. 1-2, 105-127.

10. Hezi Lin, Some rigidity theorems for self-shrinkers of the mean curvature flow, J. Korean Math.Soc. 53 (2016), no. 4, 769-780.

11. Hezi Lin, On the structure of submanifolds in the hyperbolic space, Monatsh. Math.180 (2016), no. 3, 579-594.

12. Hezi Lin, Eigenvalue estimate and gap theorems for submanifolds in the hyperbolic space, Nonlinear Anal. 148(2017), 126-137.

13. Yibin Ren, Hezi Lin and Yuxin Dong, Rigidity theorems for complete Sasakian manifolds with constant Pseudo-Hermitian scalar curvature, J. Geom. Anal. 27(4) (2017), 2788-2816.

14. Yingbo Han and Hezi Lin, Vanishing theorems for f-harmonic forms on smooth metric measure spaces, Nonlinear Anal. 162(2017), 113-127.

15. Hinhe Lin, Vanishing theorems for hypersurfaces in the unit sphere, Glasgow Mathematical Journal, doi:10.1017/S0017089517000350, 2018.

16. Yuxing Dong, Hei Lin and Shihshu Walter Wei, $L^2$ curvature pinching theorems and vanishing theorems on complete Riemannian manifolds, Tohoku Math. J., 2018.

国产欧美另类久久久精品_久久综合九色综合_久久综合88熟人妻